Notifications
Clear all

Coronavirus vaccine side effects query.


TheBattle2009
Posts: 42
Topic starter
(@thebattle2009)
Eminent Member
Joined: 13 years ago

Hi everyone,

I do hope that you are all staying safe and looking after yourselves and others..... I wish that I could say that I was also looking after myself well but it is becoming increasingly difficult, because since my second Coronavirus vaccine nearly 2 weeks ago now it is giving me nasty side effects such as: bad headaches, making me move and think slowly so whatever I do it takes me twice as long to bloody do it!

Making me think very negatively, continuously having a go at myself, 2x magnified anxiety and depression due to still being deliberately bullied, harassed, neglected and abused by my family, feeling threatened, feeling like a prisoner, on a knifes edge so to speak and I have also been getting horrible flashbacks when it comes to my unreported mental and physical child abuse by my disowned father which started from the age of just: 6 to the age of 14 years old (when I decided to live with my mother’s parents); on top of this I am also having to deal with being diagnosed with Asthma which is a type of lung disease since: 2020 (during the very first UK Coronavirus Lockdown, that was bad timing!).

So I was wondering if any of you have had these types of side effects from your Covid-19 vaccine?, how long they lasted for? and how you dealt with them?

Take care and stay safe everyone.

All the very best,

TheBattle2009

1 Reply
Awakening Dawn & Bulimia Hope
Posts: 120
(@awakening-dawn)
Estimable Member
Joined: 14 years ago

Hi there , 

Sorry you are going through all these emotional turbulence as well as the physcial side effects from the vaccine !

Symptoms are going to vary as much as the variation in us human beings, and then there's the very vaccine you had . Individual circumstances is going to count towards how quickly or how effectly your body is able to bounce off this side effects. 

You will have had leaflets with information on the precise vaccine you had alonge with their known side effects.
So my 1st suggestion would be to read it and fully understand what may be normal and what to do when symptoms persist. 

Usual advice would be to go and see your doctor or call the national telephone number they will have given you on the leaflet . 

That said, not everyone is 100% free of some minor symptoms..again varying from person to person - that we're all able to notice. 
This will hopefully pass for you, especially by you taking better care of yourself I hope. 

Do be kind to yourself - even if others are not reflecting this compassion to you. 
We can all do so much more for our own selves -
resting more, eating better, sleeping deeply, surrounding ourselves with those who are positive & taking some physcial exercise to keep your endorphin topped up -
That's the best self empowered place from which, you can steer your own life, even just little by little to start with. 

I wish you well and great returning health SOON!
with warmest 
Vathani 

Reply
Share: